# SDR SWIA200514720

- Difficulty date: March 12, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N406SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7030
- Aircraft time: 29,356 hours, 25,273 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EMERGENCY FLOOD LIGHT IN CABIN ABOVE ROW 10 IS BURNED OUT.  REMOVED AND REPLACED EMERGENCY LAMP ABOVE ROW 10.  OPERATIONAL CHECK GOOD.
